Amoxicillin/clavulanic acid-induced cholestatic liver injury after pediatric liver transplantation.
Аннотация
BACKGROUND
Amoxicillin/clavulanic acid-induced liver injury is a well recognized complication. Presentation and outcome may vary, which is related to individual liver maturity, genetic predisposition, enzyme heterogeneity, intensity of treatment, and drug interactions. In most cases withdrawing the drug is sufficient treatment; however, cases of progressive liver damage leading to liver transplantation have been reported.
CASE REPORT: We present the case of an 8-year-old patient after liver transplantation who developed drug induced liver injury (DILI) after amoxicillin/clavulanic acid treatment for upper respiratory tract infection. Jaundice appeared 2 days after cessation of treatment. Clinical presentation and liver biopsy were consistent with DILI. Because of rapidly increasing bilirubin levels, we used 3 boluses of methylprednisolone and ursodeoxycholic acid. The treatment reversed progression of the cholestasis and full recovery was achieved in 3 months.
CONCLUSIONS
In most cases of DILI, withdrawing the toxic drug is sufficient treatment, but we must be aware of a possible fatal outcome in case of progressive cholestasis. Corticosteroids may have beneficial effects in these patients.<br />
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.